MathSciNet Relay Station
MathSciNet bibliographic data
MR189036 55.50
Tulley, Patricia On regularity in Hurewicz fiber spaces. Trans. Amer. Math. Soc. 116 1965 126–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement